# SDR DALA2020022501400

- Difficulty date: February 15, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 70,637 hours, 26,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5642 LT AFT DOOR SLIDE LIGHT. CORRECTIVE ACTION: T/S PER B757 FIM, R/R L407 LIGHT ASSY OPS CHECK GOOD. (1491041)
